Caregivers Support A place for people who are a caregiver to another to find help and support.


advertisement
Reply
 
Thread Tools Display Modes
Old 01-17-2021, 08:42 AM #1
Mother's Care Giver's Avatar
Mother's Care Giver Mother's Care Giver is offline
Junior Member
 
Join Date: May 2018
Posts: 7
2 yr Member
Mother's Care Giver Mother's Care Giver is offline
Junior Member
Mother's Care Giver's Avatar
 
Join Date: May 2018
Posts: 7
2 yr Member
Default Rivastigmine

Hi. My mom has had hallucinations for a while now. Mostly small, non threatening, like bugs and spots. She was on donepezil and dr changed her to rivastigmine, to help manage the hallucinations. She has been on new med for 3 weeks. Now she has begun having more vivid hallucinations of her deceased husband. It is so real, she is not sleeping. I have a message in to her doctor, but I was wondering if anyone else has had any problems with rivastigmine? Thanks.
Mother's Care Giver is offline   Reply With QuoteReply With Quote

advertisement
Old 01-17-2021, 01:00 PM #2
Lara's Avatar
Lara Lara is offline
Legendary
 
Join Date: Sep 2006
Location: North Queensland
Posts: 10,379
10 yr Member
Lara Lara is offline
Legendary
Lara's Avatar
 
Join Date: Sep 2006
Location: North Queensland
Posts: 10,379
10 yr Member
Default

Hi, I have no personal experience with Rivastigmine, but in the rare but more serious side effects panel on Medline it mentions possibility of "hearing voices or seeing things that do not exist".

Rivastigmine: MedlinePlus Drug Information

I hope she can be seen by her doctor very soon. Is she on any other medications at the moment?
Lara is offline   Reply With QuoteReply With Quote
Reply

Tags
deceased, hallucinations, husband, rivastigmine, sleeping

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Exelon (rivastigmine) Users: Pill vs. Patch? K.Ibsen Parkinson's Disease 0 04-01-2008 02:01 AM


All times are GMT -5. The time now is 10:31 PM.

Powered by vBulletin • Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.